Posted by john Henry on July 28, 2003, at 17:22:28
In reply to Re: My case for Testostorone(long)...., posted by ross co on July 28, 2003, at 8:08:47
> yes in my hayday im 36 now i wasa big roid user and an NPC bodybuilder. i agree with u on one level. everyone who is depressed should have their testosterone level checked. because it can fall low and cause all major symtoms of depression.
> but you are on a heavy ass dose of roids. you have not ranc into anything yet but good luck because it is when you have to come off that you will suffer extreme depression. i hope that does not happen to you but your playing with fire.
> now i just do cardio and try and keep it healthy.
> lower the dosages, go
> 2 sustonon a week
> 1 amp of deca 200mgs
> and maybe some light anavar or winstrol
> good luck
>>>As for coming off,That is why its important to use clomid,hcg,nolvadex,proviron post cycle to get natural test levels back to normal.Do you remember how you felt on testosterone? Not too bad when compared to an ssri or most psychoactive drugs.Look at some of the posts on this board and see how horrible people feel on their medications.
People have to switch meds often or augment with tons of other drugs.Don't you think this is a problem?
ssri's-apathy and no sex drive
tca's-tons of sides just related to the heart
maoi's-cant eat anything or you'll get a heart atack
anti-psychotics- a zombie with no sex drive and weight gain
benzo's-addiction is there,wheter people admit it or not
Look how hard it is just for people to get off a drug to switch to a new one.Serotonin withdrawl is real.
All other drugs cause tons of side effects.
Most of these drugs are new,who knows what kind of effects they will have in the future.